RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 86(128), Number 3(11), Pages 419–445 (Mi msb3302)  

This article is cited in 5 scientific papers (total in 5 papers)

Properties of Cesàro means of negative order and of certain other $T$-means for Fourier series of continuous functions

D. E. Men'shov


Abstract: The main result established in this article is the following.
Let $\alpha$ be an arbitrary negative nonintegral number. Then every continuous function can be changed on a set of arbitrarily small measure so that if $g(x)$ denotes the new function, then the sequence of the $T$-means (corresponding to the method $(C,\alpha)$) of the function $g(x)$ contains a subsequence converging uniformly to the function $g(x)$.
Bibliography: 3 titles.

Full text: PDF file (1622 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 15:3, 415–441

Bibliographic databases:

UDC: 517.522.3
MSC: Primary 42A24; Secondary 42A20
Received: 07.12.1970

Citation: D. E. Men'shov, “Properties of Cesàro means of negative order and of certain other $T$-means for Fourier series of continuous functions”, Mat. Sb. (N.S.), 86(128):3(11) (1971), 419–445; Math. USSR-Sb., 15:3 (1971), 415–441

Citation in format AMSBIB
\Bibitem{Men71}
\by D.~E.~Men'shov
\paper Properties of Ces\`aro means of negative order and of certain other $T$-means for Fourier series of continuous functions
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 86(128)
\issue 3(11)
\pages 419--445
\mathnet{http://mi.mathnet.ru/msb3302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=306794}
\zmath{https://zbmath.org/?q=an:0223.42006}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 15
\issue 3
\pages 415--441
\crossref{https://doi.org/10.1070/SM1971v015n03ABEH001554}


Linking options:
  • http://mi.mathnet.ru/eng/msb3302
  • http://mi.mathnet.ru/eng/msb/v128/i3/p419

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Luzin's work on the metric theory of functions”, Russian Math. Surveys, 40:3 (1985), 15–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Kashin B., Kosheleva G., “On an Approach to Correction Theorems”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1988, no. 4, 6–9  isi
    3. P. L. Ul'yanov, “Development of D. E. Men'shov's results in the theory of orthogonal series”, Russian Math. Surveys, 47:5 (1992), 49–70  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Kozlov A., “Multifunctionality and Interchangeability in Operations of the Thoracic Legs of the Gaddisworms Phryganea-Grandis (Insecta, Trichoptera)”, Zool. Zhurnal, 71:11 (1992), 61–66  isi
    5. L. N. Galoyan, M. G. Grigoryan, A. Kh. Kobelyan, “Convergence of Fourier series in classical systems”, Sb. Math., 206:7 (2015), 941–979  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:221
    Full text:72
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019